MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number D1000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Event occurred regarding a tego connector where the reporter reported that, "during the beginning of a dialysis session, and in some cases during the ending of the dialysis session, a leakage (backflow) from the tego valves was observed.They changed the tego valves of the customer with new ones, but the problem persisted.The date of the event was on (b)(6) 2026 until(b)(6) 2026, and from (b)(6) 2026 until (b)(6) 2026.This was identified in five (5) different cases (patients).No easily identifiable cuts or holes or other imperfections were noticed on the product.There was patient involvement but no patient harm.
 
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and (b)(6) 2026 has been used as a placeholder.Investigation summary: received five (5) new.List #d1000, tego¿ connector; lot #14435490.No visual damages or anomalies were observed.The reported complaint of backflow could be confirmed from a lot history review.The returned samples were tested, and backflow could not be replicated.However, a lot history review shows the sample falls under the capa-0009146.The probable cause is from uneven application of adhesive during assembly in assembly plant.Lot history review: a lot history review shows the sample falls under capa-0009146.Corrective and preventative actions are in process.

Brand Name
TEGO¿ CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25229656
Report Number9617594-2026-00481
Device Sequence Number13321465
Product Code FPA
UDI-Device Identifier00840619026059
UDI-Public(01)00840619026059(17)300601(10)14435490
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K053106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD1000
Device Lot Number14435490
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1111-2026
Patient Sequence Number1
Patient SexUnknown